Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Underhook

Accutane Question (meals) and feeling... light headed

Hey,

I'm on my second course of accutane. Starting dose is 40 mg daily. My first was about 6 or 7 years ago and everything went great. I still havent really broken out where I was before I took accutane the first time. Then it was my chin/forehead/cheecks. Now its my jaw/neck. Funny, huh?

A couple of questions:

1) Apparantly accutane is fat soluble so it needs fat to be better absorbed. They say to take it with a meal. My questions is how much fat (grams) and how many calories do I need to take it with? I eat 5 or 6 small meals throughout the day consisting of about 300-500 calories each. Would one of those be sufficient? I eat pretty clean...

1b) Do I really have to take it with the meal... I mean if I eat the meal a couple hours beforehand, can't it piggyback onto the fat in my body? Probably a dumb question...

2) I'm on day 3 of the regiment. I already notice my complexion getting better, and the tons of small white bumps on my neck getting smaller. I still have a cyst or two, and a few pimples, but overall much better. Can accutane really work this fast in improving my condition?

3) I feel really good. Unusually optimistic about everything. A little light headed as well with a slight constant headache. Has anyone else experienced this? I mean, I feel the opposite of being depressed, and I doubt accutane can induce mania, but I just feel really good. I'm singing to myself walking down the street and joking with my friends/coworkers. I usually have a chip on my shoulder. This is not a bad thing.

Any help is greatly appreciated, and my heart goes out to everyone suffering with acne.

Underhook

Share this post


Link to post
Share on other sites

hey man, if you are feeling really happy dont question it. let it go its no worries.

your probably just like me, really happy that you are doing something about your skin. i started my frist cycle about 2 months ago and i remember the first few pills i was feeling really awesome even though my skin wasnt getting better right away.

if you want a suggestion for the fat stuff, since im kinda the same way with eating pretty clean. make a peanut butter and jelly sand before you take your pill. drink a lot of water afterwards and this will suffice. 2 table spoons of the stuff have about 16 grams of fat, and the water will carry it all throughout your body. but i wouldnt eat and then wait to take it, i dont think it piggybacks like you said, but i could be wrong.

hope all is better man

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×